# SDR CA990308028

- Difficulty date: February 16, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Make and model: Airbus A319-114
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Valve
- Condition: Failed
- Location: Cargo Door
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) UPON OPENING C1 CARGO DOOR, DOOR RAPIDLY OPENED DUE TO PRESSURE TRAPPED IN DOOR ACTUATOR EXTENSION CHAMBERS.  REPLACED C1 DOOR SELECTOR VALVE.  REFER TO OPERATOR INFO TELEX A320/321, SE-E/999.0048/96/PP APRIL 96.
